MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20129E
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd alaris extension set was occluded.The following information was received by the initial reporter with the following verbatim reported issue: lipid filter occluded, switched to new one and alarm for occlusion stopped.
 
Event or Problem Description
No further information was provided.Materials: 20129e batch#: 23119256 it was reported by the customer that we have received a quality complaint on product sold to our customer.Please contact the customer and cc distributedquality@medline.Com and lselk@medline.Com on any future communication.Verbatim: rcc received a complaint via email.Email(s) attached.We have received a quality complaint on product sold to our customer.Please contact the customer and cc distributedquality@medline.Com and lselk@medline.Com on any future communication.Injuries or adverse event: yes item: 20129e quantity affected: (b)(4) ea serial/lot number: (b)(6).Po : 4516935508 are any samples available for return? yes reported issue: lipid filter occluded, switched to new one and alarm for occlusion stopped.Customer disposition request: replacement additional information received on 20-feb-2024 morning, i am following up from a quality complaint on product sold to our customer.Please respond accordingly with the rma number, if necessary, and the disposition of the concern.Please contact the customer and cc me on any future communication laura selk good morning, the event date was 02/03/24 and i will be shipping out the sample today.While the event occurred while in use with a patient no serious injury/harm was done., (b)(6).
 
Additional Manufacturer Narrative
The customer reported that the filter occluded.One sample model 20129e was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a bd primary set and primed with 85% glycerin / 15% water.An infusion run was started at a rate of 1ml/hr for 24 hrs.There was no observation of fluid blockage.The customer complaint was unable to be replicated.See the attached ¿filtering out the facts: recommendations to optimize performance of in-line filters for parenteral nutrition and intravenous fat emulsion infusions (ivfe)¿ for additional information regarding the use of ivfe with in-line filter administration sets.Although the issue was unable to be replicated and the root cause is unknown bd is looking at opportunities to improve the filter function to alleviate this failure in the future.A device history record review for model 20129e lot number 23119256 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 22nov2023.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.Materials: 20129e batch#: 23119256.It was reported by the customer that we have received a quality complaint on product sold to our customer.Please contact the customer and cc distributedquality@medline.Com and lselk@medline.Com on any future communication.Verbatim: rcc received a complaint via email.Email(s) attached.We have received a quality complaint on product sold to our customer.Please contact the customer and cc distributedquality@medline.Com and lselk@medline.Com on any future communication.Injuries or adverse event: yes.Item: 20129e quantity affected: 1 ea serial/lot number: (b)(6).Po : (b)(6).Are any samples available for return? yes.Reported issue: lipid filter occluded, switched to new one and alarm for occlusion stopped.Customer disposition request: replacement.Additional information received on 20-feb-2024.Morning, i am following up from a quality complaint on product sold to our customer.Please respond accordingly with the rma number, if necessary, and the disposition of the concern.Please contact the customer and cc me on any future communication.(b)(6).Good morning, the event date was 02/03/24 and i will be shipping out the sample today.While the event occurred while in use with a patient no serious injury/harm was done., (b)(6).
 
Additional Manufacturer Narrative

Brand Name
BD ALARIS EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18862335
Report Number9616066-2024-00364
Device Sequence Number3306655
Product Code FPA
UDI-Device Identifier50885403234901
UDI-Public(01)50885403234901
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number20129E
Device Lot Number23119256
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/05/2024
05/10/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/30/2024
05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown